# SDR DALA1025019886

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION ON FLOOR SUPPORT BETWEEN BS 160 AND BS 200 LBL 44. REPAIRED IAW SRM 53-14-1 FIG 11, SRM 51-10-5 & SRM 51-10-3.
